Alert archive / Texas / River Flood Warnings in 2012

River Flood Warning 64, NWS Shreveport, LA

April 4, 20124 counties in Texas

NWS Shreveport, LA issued this river flood warning at Apr 4, 2012, 8:30 AM CDT for 4 counties in Texas. It was in force for 60 hr.

The area

The outline as issued.

The facts

Issued
Apr 4, 2012, 8:30 AM CDT (13:30 UTC)
Expired
Apr 6, 2012, 8:00 PM CDT
In force
60 hr
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
Minor

Counties Franklin County, TX, Morris County, TX, Red River County, TX, Titus County, TX

The radar

The Shreveport radar (KSHV), 148 km from the middle of the area, began a volume at 13:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Sulphur River near Talco (TLCT2).

Action stage
19.5 ft
Minor stage
20 ft
Moderate stage
26 ft
Major stage
27.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07343200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

123 
WGUS44 KSHV 041330
FLWSHV


BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
830 AM CDT WED APR 4 2012

TXC159-343-387-449-051330-
/O.NEW.KSHV.FL.W.0064.120404T1330Z-120406T2248Z/
/TLCT2.1.ER.120404T1233Z.120405T0600Z.120406T0448Z.NO/
830 AM CDT WED APR 4 2012

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SULPHUR RIVER BELOW TALCO TEXAS.
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 715 AM WEDNESDAY THE STAGE WAS 20 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 20 FEET. 
* FORECAST...CONTINUE TO  RISE TO NEAR 21.5 FEET BY EARLY THURSDAY MORNING.
  THE RIVER WILL  FALL BELOW FLOOD STAGE BY THURSDAY LATE EVENING.
* IMPACT...AT 20.0 FEET...EXPECT MINOR LOWLAND FLOODING OF THE HEAVILY
  WOODED FLOODPLAIN.  RANCHERS THAT MAY HAVE CATTLE AND EQUIPMENT IN 
  THE RIVER BOTTOMS SHOULD MOVE THEM TO HIGHER GROUND.

&&

LAT...LON 3342 9530 3340 9481 3328 9465 3327 9466 3336 9530

$$
4 follow-up statements
274 
WGUS84 KSHV 050222
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
922 PM CDT WED APR 4 2012

TXC159-343-387-449-060222-
/O.EXT.KSHV.FL.W.0064.000000T0000Z-120407T0120Z/
/TLCT2.1.ER.120404T1230Z.120405T0600Z.120406T0720Z.NO/
922 PM CDT WED APR 4 2012

...FLOOD WARNING EXTENDED UNTIL FRIDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE SULPHUR RIVER BELOW TALCO TEXAS.
* UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:15 PM WEDNESDAY THE STAGE WAS 22.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 22.7 FEET BY 
  AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE 
  EARLY FRIDAY MORNING.
* IMPACT...AT 20 FEET...EXPECT MINOR LOWLAND FLOODING OF THE HEAVILY
  WOODED FLOODPLAIN.  RANCHERS THAT MAY HAVE CATTLE AND EQUIPMENT IN 
  THE RIVER BOTTOMS SHOULD MOVE THEM TO HIGHER GROUND.

&&

LAT...LON 3342 9530 3340 9481 3328 9465 3327 9466 3336 9530

$$

19
876 
WGUS84 KSHV 051415
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
915 AM CDT THU APR 5 2012

TXC159-343-387-449-061415-
/O.EXT.KSHV.FL.W.0064.000000T0000Z-120407T0918Z/
/TLCT2.1.ER.120404T1230Z.120405T1300Z.120406T1518Z.NO/
915 AM CDT THU APR 5 2012

...FLOOD WARNING EXTENDED UNTIL LATE FRIDAY NIGHT...THE FLOOD WARNING
CONTINUES FOR
  THE SULPHUR RIVER BELOW TALCO TEXAS.
* UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 815 AM THURSDAY THE STAGE WAS 23.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  FRIDAY LATE MORNING.  ALSO THE SULPHUR RIVER IS CRESTING NEAR 23.0 
  FEET NEAR TALCO TEXAS AS OF THIS THURSDAY MORNING.

&&
 
LAT...LON 3342 9530 3340 9481 3328 9465 3327 9466 3336 9530

$$

TXC037-067-343-061415-
/O.EXT.KSHV.FL.W.0065.120407T0600Z-000000T0000Z/
/NAPT2.1.ER.120407T0600Z.120408T1800Z.000000T0000Z.NO/
915 AM CDT THU APR 5 2012

THE FLOOD WARNING CONTINUES FOR
  THE SULPHUR RIVER NEAR NAPLES TEXAS.
* FROM LATE FRIDAY NIGHT UNTIL FURTHER NOTICE...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT 730 AM THURSDAY THE STAGE WAS 18.5 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY SATURDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 25.1 FEET BY SUNDAY EARLY AFTERNOON.

&&

LAT...LON 3328 9465 3327 9457 3329 9451 3327 9451 3324 9465

$$

TXC159-343-449-061415-
/O.EXT.KSHV.FL.W.0066.120405T1800Z-120408T1930Z/
/WOCT2.1.ER.120405T1800Z.120406T1200Z.120408T0130Z.NO/
915 AM CDT THU APR 5 2012

THE FLOOD WARNING CONTINUES FOR
  THE WHITE OAK CREEK NEAR TALCO TEXAS.
* FROM THIS AFTERNOON TO SUNDAY AFTERNOON...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 830 AM THURSDAY THE STAGE WAS 15.8 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE THIS THURSDAY AFTERNOON AND
  CONTINUE TO RISE TO NEAR 17.0 FEET BY FRIDAY MORNING. THE CREEK
  WILL FALL BELOW FLOOD STAGE BY SATURDAY EVENING.

&&
 
LAT...LON 3328 9531 3336 9506 3328 9466 3324 9465 3326 9513

$$
586 
WGUS84 KSHV 061509
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1009 AM CDT FRI APR 6 2012

TXC159-343-387-449-070847-
/O.EXT.KSHV.FL.W.0064.000000T0000Z-120407T0847Z/
/TLCT2.1.ER.120404T1230Z.120405T1745Z.120406T1447Z.NO/
1009 AM CDT FRI APR 6 2012

THE FLOOD WARNING CONTINUES FOR
  THE SULPHUR RIVER BELOW TALCO TEXAS.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 915 AM FRIDAY THE STAGE WAS 20.1 FEET. 
* MINOR FLOODING IS OCCURRING AND NONFLOOD FLOODING IS FORECAST.
* FLOOD STAGE IS 20 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  LATE THIS FRIDAY MORNING.

&&
 
LAT...LON 3342 9530 3340 9481 3328 9465 3327 9466 3336 9530

$$

TXC037-067-343-071509-
/O.EXT.KSHV.FL.W.0065.120407T0000Z-000000T0000Z/
/NAPT2.1.ER.120407T0000Z.120408T1800Z.000000T0000Z.NO/
1009 AM CDT FRI APR 6 2012

THE FLOOD WARNING CONTINUES FOR
  THE SULPHUR RIVER NEAR NAPLES TEXAS.
* FROM THIS EVENING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 730 AM FRIDAY THE STAGE WAS 21.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE THIS FRIDAY EVENING AND CONTINUE TO 
  RISE TO NEAR 25.0 FEET BY SUNDAY EVENING.

&&

LAT...LON 3328 9465 3327 9457 3329 9451 3327 9451 3324 9465

$$

TXC159-343-449-071509-
/O.EXT.KSHV.FL.W.0066.000000T0000Z-120408T0600Z/
/WOCT2.1.ER.120406T0200Z.120406T1800Z.120407T1200Z.NO/
1009 AM CDT FRI APR 6 2012

THE FLOOD WARNING CONTINUES FOR
  THE WHITE OAK CREEK NEAR TALCO TEXAS.
* UNTIL LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 930 AM FRIDAY THE STAGE WAS 16.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16 FEET. 
* FORECAST...CONTINUE TO RISE TO NEAR 16.5 FEET BY THIS FRIDAY
  AFTERNOON. THE CREEK WILL FALL BELOW FLOOD STAGE BY FRIDAY MORNING.

&&
 
LAT...LON 3328 9531 3336 9506 3328 9466 3324 9465 3326 9513

$$
288 
WGUS84 KSHV 070100
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
800 PM CDT FRI APR 6 2012

TXC159-343-387-449-070130-
/O.CAN.KSHV.FL.W.0064.000000T0000Z-120407T0847Z/
/TLCT2.1.ER.120404T1230Z.120405T1745Z.120406T1500Z.NO/
800 PM CDT FRI APR 6 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE SULPHUR RIVER BELOW TALCO TEXAS.
* AT  7:15 PM FRIDAY THE STAGE WAS 18.3 FEET. 
* FELL BELOW FLOOD STAGE AT 10 AM FRIDAY.
* FLOOD STAGE IS 20 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 14.8 FEET BY SUNDAY 
  MORNING.

&&

LAT...LON 3342 9530 3340 9481 3328 9465 3327 9466 3336 9530

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Apr 4, 5:32 AM CDT, 2 hours 58 minutes earlier.

Area forecast discussion, Apr 4, 5:32 AM CDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
532 AM CDT WED APR 4 2012

.DISCUSSION...

THIS MORNING REMNANTS OF A SQUALL LINE AND OUT FLOW BOUNDARIES
WITH HELP OF A SHORT WAVE ACROSS EAST TEXAS AND CENTRAL AND
SOUTHEAST LOUISIANA CONTINUED TO SEND SHOWERS AND THUNDERSTORMS
ACROSS PARTS OF THE FOUR STATE REGION TO THE EAST AND
SOUTHEAST OF A FARMERVILLE TO JONESBORO AND COUSHATTA LOUISIANA
AND HEMPHILL TEXAS LINE. THIS ACTIVITY SHOULD END DURING THE
MORNING AS THE UPPER FEATURE SWINGS TO THE EAST. HOWEVER ANOTHER
WAVE AROUND THE UPPER LOW...THAT HAS ONLY MOVED INTO THE
PAN HANDLES OF TEXAS AND OKLAHOMA...WILL SWEEP FROM EASTERN OKLAHOMA
AND INTO NORTH CENTRAL TEXAS...WILL SEND A COLD FRONT THAT ALSO
EXTENDED FROM SOUTHEAST OKLAHOMA INTO NORTH CENTRAL TEXAS AND INTO
EXTREME SOUTH TEXAS EAST INTO THE FORECAST AREA. THIS MAY PRODUCE
ADDITIONAL SHOWERS AND THUNDERSTORMS LATER IN THE DAY. WITH THE HIGHER
CHANCES OVER SOUTH CENTRAL ARKANSAS INTO NORTH CENTRAL LOUISIANA
AND INTO LOWER TOLEDO BEND COUNTRY OF NORTHWEST LOUISIANA AND DEEP
EAST TEXAS. MODELS SIMILAR IN TAKING THE UPPER LEVEL LOW EAST
SOUTHEAST ACROSS OKLAHOMA DURING THE DAY REACHING NORTHEAST
OKLAHOMA AND NORTHWEST ARKANSAS LATE TONIGHT AND THEN ARKANSAS DURING
THE DAY THURSDAY. HAVE CONTINUED RAIN CHANCES OVER THE FOUR STATE
REGION WITH EXPECTED SPOKES OF ENERGY ROTATING AROUND THE UPPER SYSTEM
AND COMBINING WITH AVAILABLE MOISTURE AROUND THE OUTER PERIPHERY
OF THE COUNTY WARNING AREA. BY EARLY THURSDAY EVENING THE UPPER
LOW WILL BE MOVING TO THE SOUTHEAST AROUND THE SOUTHERN BASE OF AN
ANCHORING LOW/TROUGH OVER THE EASTERN STATES OF A BLOCKING PATTERN.
UPPER RIDGE OF HIGH PRESSURE FROM MEXICO NORTH THROUGH THE CENTRAL
SECTIONS OF THE COUNTRY ALONG WITH SURFACE HIGH PRESSURE BUILDING
SOUTH FROM THE GREAT LAKES AND UPPER MID WEST INTO THE CENTRAL GULF
COAST WILL PROVIDE DRY WEATHER INTO THE WEEKEND. TEMPERATURES WILL BE
MILD AS COOLER AND DRIER AIR BACK DOORS INTO THE FORECAST AREA.
NORTHERN STREAM SHORT WAVES MOVING INTO THE UPPER RIDGE BY THE
MIDDLE OF THE WEEKEND WILL PUSH A COLD FRONT SOUTH NEAR THE
AREA...WHERE IT LOOKS TO BECOME NEARLY STATIONARY GENERALLY ALONG
AND NORTH OF THE INTERSTATE 20 CORRIDOR THROUGH THE START OF NEXT WEEK.
WILL CARRY THE HIGHER RAIN CHANCES ALONG AND TO THE NORTH OF THIS
BOUNDARY. TEMPERATURES WILL CONTINUE ON THE MILD SIDE WITH THIS
SCENARIO. /06/

&&

.AVIATION...

DRIER AIR BEGINNING TO PILE UP WEST OF CWA...ACROSS CENTRAL TX...AS
UPPER LOW WINDS UP JUST NORTH OF OK PANHANDLE. STRONGER STORMS CONTINUE
TO PERSIST OVER EAST TX LAKES AND TOLEDO BEND AREA...INCLUDING THE
KLFK TERMINAL. WEAKER CONVECTION WILL RESIDE AT KMLU...KELD...AND
FOR AT LEAST A BRIEF PERIOD...AT KSHV TERMINAL. SOME PATCHY FOG MAY
OCCUR WHERE RAIN HAS ENDED AT KTYR AND KGGG. DENSE FOG PAST FEW
HOURS ACROSS DALLAS METROPLEX AND PORTIONS OF I-35 CORRIDOR MAY BE
HAIL ON GROUND INDUCED AND NOT ADVECT EASTWARD...BUT WILL MONITOR
THESE TRENDS. CLEARING SKIES WILL BEGIN TO WRAP INTO EAST TX DURG
MORNING...AND REMAINING PORTIONS OF CWA BY AROUND 18Z WED. WESTERLY
WINDS AROUND 10 KTS DURG AFTN RAPIDLY DIMINISH BY 0Z THUR...WITH
CONDITIONS POSSIBLY RIPE FOR FOG DEVELOPMENT WED NIGHT./VII/.

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  81  56  80  56  77 /  30  20  10   0   0
MLU  83  56  80  55  76 /  50  30  30   0   0
DEQ  77  51  76  51  75 /  20  20  30   0   0
TXK  78  54  77  54  75 /  20  20  20   0   0
ELD  80  54  78  52  75 /  30  20  30   0   0
TYR  80  55  78  57  78 /  10  20  10   0   0
GGG  80  56  78  53  78 /  10  20  10   0   0
LFK  83  57  82  56  81 /  30  20  10   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

06/05
Hazardous weather outlook, Apr 4, 7:20 AM CDT, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
720 AM CDT WED APR 4 2012

ARZ072-073-LAZ003>006-010>014-017>022-041800-
COLUMBIA-UNION AR-WEBSTER-CLAIBORNE-LINCOLN-UNION LA-DE SOTO-
RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-NATCHITOCHES-WINN-
GRANT-CALDWELL-LA SALLE-
720 AM CDT WED APR 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
AND SOUTHWEST ARKANSAS...AND NORTH CENTRAL AND NORTHWEST
LOUISIANA.

.DAY ONE...TODAY AND TONIGHT...

A MIDDLE LEVEL AND UPPER LEVEL SPEED MAX OF GREATER THAN 65 MPH
WILL MOVE THROUGH THE BASE OF AN UPPER LOW PRESSURE SYSTEM...THAT
WILL BE SPINNING OVER OKLAHOMA TODAY AND INTO THE EVENING. THE LIFT
WITH THESE JET FEATURES AND A MODERATELY UNSTABLE AIR MASS IN PLACE WITH
DEW POINTS IN THE 60/S AND WARMING TEMPERATURES IN THE 80/S WILL
RESULT IN THE DEVELOPMENT OF SHOWERS AND THUNDERSTORMS. STRONG TO
SEVERE STORMS WILL BE POSSIBLE WITH LARGE HAIL AND HIGH AND
DAMAGING WINDS WILL BE THE MAIN THREATS BUT WITH PRECIPITABLE
WATER VALUES NEAR ONE TO ONE AND ONE HALF INCHES BRIEF HEAVY RAINFALL
WILL BE POSSIBLE. THE HEAVY RAINS OVER A REGION THAT HAS HAD RECENT
HEAVY RAINS CAN PRODUCE FLASH FLOODING QUICKLY. WIND SHEAR WILL
BE INCREASING OVER THE REGION DURING THE AFTERNOON AND EVENING
AND MAY ALLOW FOR ISOLATED TORNADOES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

THE ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...HAM RADIO
OPERATORS...AND STORM SPOTTER NETWORKS MAY BE REQUIRED TODAY AND
TONIGHT.

ARZ050-051-059>061-070-071-LAZ001-002-OKZ077-TXZ096-097-108>112-
124>126-136>138-149>153-165>167-041800-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
CADDO-BOSSIER-MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-
MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-
PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX-
720 AM CDT WED APR 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ARKANSAS...NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...AND EAST
AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

THE ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...HAM RADIO
OPERATORS...AND STORM SPOTTER NETWORKS WILL NOT BE REQUIRED TODAY
AND TONIGHT.

06

In the hours before

Local storm report, Apr 4, 2:40 AM CDT, 5 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
240 AM CDT WED APR 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0113 AM     HAIL             11 NW LUFKIN            31.45N 94.86W
04/04/2012  E1.00 INCH       ANGELINA           TX   CO-OP OBSERVER

            HAIL 11 MILES NW LUFKIN...POWER OUT

&&

25

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 7:16 PM CDTSevere Thunderstorm WarningSHVCherokee, Marion, Rusk, Smith59 min
Apr 3, 7:33 PM CDTSevere Thunderstorm WarningSHVMarion57 min
Apr 3, 7:47 PM CDTSevere Thunderstorm WarningSHVGregg, Harrison, Marion, Panola, Rusk, Smith and 1 more58 min
Apr 3, 8:19 PM CDTSevere Thunderstorm WarningSHVCherokee, Rusk, Smith56 min
Apr 3, 9:17 PM CDTSevere Thunderstorm WarningSHVCherokee, Nacogdoches, Rusk58 min
Apr 3, 10:28 PM CDTSevere Thunderstorm WarningSHVPanola, Shelby62 min
Apr 3, 11:10 PM CDTSevere Thunderstorm WarningSHVAngelina, Cherokee, Nacogdoches65 min
Apr 3, 11:34 PM CDTSevere Thunderstorm WarningSHVAngelina, Nacogdoches, Sabine, San Augustine, Shelby86 min
Apr 4, 1:07 AM CDTSevere Thunderstorm WarningSHVAngelina, Nacogdoches38 min
Apr 4, 3:23 AM CDTSevere Thunderstorm WarningSHVAngelina, Sabine, San Augustine67 min
Apr 4, 9:04 AM CDTRiver Flood WarningSHVBowie, Cass, Morris7 days
Apr 4, 9:05 AM CDTRiver Flood WarningSHVFranklin, Morris, Titus59 hr
Apr 4, 9:13 AM CDTRiver Flood WarningSHVAnderson, Cherokee, Houston40 hr

Nearby

River Flood Warnings in Texas, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.